# SDR SWIA2018052944734

- Difficulty date: May 19, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 25,464 hours, 25,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, BS 260, WL 73,  RBL 11 TO LBL 11 CORRODED ON THE VERTICAL PANEL.  BLENDED CORROSION IAW SRM AND REO.
